# SDR SWIA201437108

- Difficulty date: April 8, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 31,020 hours, 42,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING WIRES EXPOSED AT SEAT 2A.  REPAIRED BROKEN WIRE AT THE FLOOR LEVEL EMERGENCY LIGHTING.
